# SDR FDEA201107082614

- Difficulty date: July 8, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N855FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37726
- Aircraft time: 3,733 hours, 481 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

ON TAXI OUT, HAD AN UNCOMMANDED AUTO THROTTLE ENGAGEMENT TO TAKEOFF POWER. THROTTLES HAS JUST BEEN MOVED TO IDLE  FROM ABOUT 30 PERCENT, AT WHICH TIME THE ATS ENGAGED.  POWER CAME UP TO ABOUT 45 PERCENT BEFORE THROTTLES WERE  OVER-RIDEN & THE A/T SWITCHES WERE MOVED TO OFF.  A/T ARM SWITCHES WERE RESET TO ON, & ALL OPS WERE  NORMAL REMAINDER OF FLIGHT.  AS REPORTED IAW CREW PDIS, UPON DISENGAGEMENT AND RE-ENGAGEMENT OF AUTOTHROTTLES, SYS OPERATED NORMALLY REMAINDER OF FLIGHT. REPORTED NO  AUTOTHROTTLE/TMCF ANOMALIES ON POST-FLIGHT REPORTS.  ACCOMPLISHED THRUST MANAGEMENT COMPUTING FUNCTION  SYS TEST IAW AMM 22-31-00-5. ALSO ACCOMPLISHED  TO/GA SWITCH SYS TEST IAW AMM 22-11-00-5. ALL  TESTS PASSED AS REQUIRED. SYS OK FOR SERVICE.
